# SDR 96FDEA01478

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150529222
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0656 AND 026, WHILE WORKING NR 0571, UPON REMOVAL OF HAT CHANNEL FOUND CORROSION ON FLOORBEAM UPPER CHORD AT BS 328 RBL 12 TO 15 WL 208.  *S/D*  UPPER CHORD OF FLOORBEAM WAS FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.  REPAIRED FLOORBEAM PER FEDEX SRM 53-10-8 FIG 9.
